# SDR A6WA201310154337

- Difficulty date: October 15, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N467AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7900
- Aircraft time: 23,314 hours, 22,584 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Bracket
- Condition: Worn
- Location: Rudder Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER CENTER LOWER HINGE SPERICAL BEARING ATTACH BRACKETS ARE WORN.  REMOVED UNSERVICEABLE LWR CENTER HINGE BRACKET AND INSTALLED NEW SERVICEABLE, PN 600-21098-3.
